# SDR HALA0800483

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 83,333 hours, 15,879 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUTDOWN AT GATE FAULT LIGHT ILLUMINATED.  BITE CHECKED APU ECU.  NO DEFECTS NOTED ON ECU.  "NORM SHUTDOWN SIG" SHOWN ON LAST ROW.  RAN APU, NO DEFECTS NOTED, ON START UP.  OK FOR SVC.
